Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Program of quantization of nonlinear theories

Abstract

In this paper, we concentrate our attention upon the troubles in the construction of nontrivial models in nonlinear quantum field theory which may be connected with the already known axioms of quantum field theory. We propose to come back to classical nonlinear (quasilinear) field theory for obtaining some information how to change these axioms. Simultaneously, we propose a program of quantization of these theories using Riemann waves, multiple simple waves, and simple elements.

This is a preview of subscription content, log in to check access.

References

  1. Bessaga, Cz., and Pełczyński, A. (1975).Selected Topics in Infinite Dimensional Topology. P.W.N., Warsaw.

  2. Burnat, M. (1966). The method of solution of hyperbolic systems by means of combining simple waves,Archivum Mechaniki Stosowanej,18, 521.

  3. Cartan, E. (1946).Les systems différentielles extérieures et leurs applications scientifique. Herman, Paris.

  4. Grundland, A. (1974). Riemann Invariants for Nonhomogeneous systems,Bulletin of the Polish Academy of Sciences, Technical Science Section,22, 4.

  5. Grundland, A., and Zelazny, R. (1982). Simple wares and their interactions in quasilinear hyperbolic systems, Polish Academy of Sciences—Publications of the Instite of Geophysics A-14 (162). PWN, Warszawa Lódź.

  6. Grundland, A., and Zelazny, R. (1983a). Simple waves in quasilinear hyperbolic systems I. Theory of simple waves and simple states. Examples of applications,Journal of Mathematical Physics,24, 2305.

  7. Grundland, A., and Zelazny, R. (1983b). Simple waves in quasilinear hyperbolic systems II. Riemann invariants for the problem of simple waves interactions,Journal of Mathematical Physics,24, 2315.

  8. Kalinowski, M. W. (1982). On certain method of solving nonlinear equations,Letters in Mathematical Physics,6, 17.

  9. Kalinowski, M. W. (1983). Gauge transformation for simple waves,Letters in Mathematical Physics,7, 479.

  10. Kalinowski, M. W. (1984). On the old-new method of solving non-linear equations,Journal of Mathematical Physics,25, 2620.

  11. Kramer, D., Stephani, H., MacCallum, M., and Herlt, E. (1980).Exact Solutions of Einstein's Field Equations, p. 251. Cambridge University Press, Cambridge, England.

  12. Novikov, S. P. (1980).Theory of Solitons (Inverse Scattering Method) Nauka, Moscow.

  13. Peradzyński, Z. (1970). On algebraic aspects of the generalized Riemann invariants method,Bulletin of the Polish Academy of Sciences, Technical Science Section,18, 341.

  14. Peradzyński, Z. (1971a). Nonlinear planek-waves and Riemann invariants,Bulletin of the Polish Academy of Sciences, Technical Science Section,19, 59.

  15. Peradzyński, Z. (1971b). Riemann Invariants for the NonplanarK-waves,Bulletin of the Polish Academy of Sciences, Technical Science Section,19, 717.

  16. Peradzyński, Z. (1981). Geometry of nonlinear interaction in partial differential equations (in Polish). Institute of Fundamental Problems in Technology of Polish Academy of Sciences Report, Warsaw.

  17. Riemann, G. E. B. (1869).Abhandl, Konigl. Ges. Wiss Göttingen,8, 1.

  18. Rogers, C., and Shadwick, W. F. (1982). Bäcklund transformations and their applications. Academic Press, New York.

  19. Trautman, A. (1962). On the propagation of information by waves, inRecent Developments in General Relativity, p. 459. Pergamon, London Warsaw.

  20. Zajaczkowski, W. (1974). Some problems of double waves in magnetohydrodynamics,Archives of Mechanics,26, 21.

  21. Zajaczkowski, W. (1979). Riemann invariants interaction in MHD. Double waves,Demonstratio Mathematica,12, 543.

  22. Zajaczkowski, W. (1980). Riemann invariants interactions for nonelliptic systems,Demonstratio Mathematica,13, 7.

  23. Zakharov, V. D. (1976).Gravitational Waves in Einstein's theory. John Wiley and Sons, New York.

Download references

Author information

Additional information

On leave of absence from the Institute of Philosophy and Sociology, Polish Academy of Science, 00-330 Warsaw, Nowy Świat 72, Poland.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kalinowski, M.W. Program of quantization of nonlinear theories. Int J Theor Phys 24, 957–969 (1985). https://doi.org/10.1007/BF00670809

Download citation

Keywords

  • Field Theory
  • Elementary Particle
  • Quantum Field Theory
  • Nonlinear Theory
  • Simple Wave